MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. SmartPath to dStream for 1.5T; Full-body MRI system, superconducting magnet

Philips Medical Systems Nederland B.V. SmartPath to dStream for 1.5T; Full-body MRI system, superconducting magnet
Model Number SmartPath to dStream for 1.5T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a report that the qbc seal was loose.This seal is used for protection, to avoid the patient from potentially contacting the sharp edges of the magnet covers.If this seal is loose, it is likely that this could lead to serious injury.
 
Additional Manufacturer Narrative
The qbc seal that was loose, was replaced and the system was handed back to the customer for use.The failure of the qbc seal to remain in place is considered a malfunction.Remedial action: a field action was initiated under (b)(4).A field safety notification was sent to the customers informing them about this potential issue.The updated field correction has been made available to the field in (b)(6) 2025 in the event country (the affected market).

Brand Name
SmartPath to dStream for 1.5T
Common Device Name
Full-body MRI system, superconducting magnet
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
luis casillas lc
222 jacobs street
cambridge, MA 02141
MDR Report Key50468155
Report Number3042177665-2026-000140
Device Sequence Number18691639
Product Code LNH
UDI-Device Identifier00884838108691
UDI-Public(01)00884838108691
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K063559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSmartPath to dStream for 1.5T
Device Catalogue Number782146
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2023-PD-MR-013
Patient Sequence Number1
Patient SexUnknown